# SDR CNMA20110009

- Difficulty date: March 25, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N639AX
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 66,070 hours, 21,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 15514
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A FOUND EMERGENCY EXIT SIGNS AND LIGHT INOP AT DOOR 4L AND AFT GALLEY DURING PREFLIGHT EMERGENCY LIGHT TEST.  R & R AFT LEFT EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51. OPS CHECKED GOOD.
